# SDR AALA201707119011

- Difficulty date: July 10, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 16,966 hours, 6,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER LEFT EXIT LIGHT LENS MISSING. INSTALLED A NEW LENS.
